It sounds like its depleting your CoQ10 already since CoQ10 is required to produce ATP. As far as placebos go, no one really uses true inert sugar-pill placebos anymore. They actually like to use inert "placebos" that incur the same side effects as on the drug to make the drug itself look better. Such a racket.madbean2 wrote: I have been experiencing some unusual fatigue of late but don't know if Crestor is the cause or not. One problem I think they have in evaluating the side effects of statins is the nocebo effect. In some studies I've looked at the side effects reported were the same in the placebo group as they were in those taking the real thing. I guess the only way to tell would be to discontinue but then if I stop feeling fatigue is that a placebo effect?
I'm thinking of stopping after my latest prescription runs out which is in about a month, mainly because my doctor is tied to the idea of having me get a blood test and make an appointment every 3 months. Not gonna happen. I have avoided doctors like the plague for most of my life so there is no way I'm going to be making constant visits like this, especially when she makes 9:00 appointments and then shows up in the office at 10:00 with a waiting room full of people. I think she either hasn't read the latest FDA guidelines that say routine testing isn't necessary with statins any more or else she doesn't want to give up the steady revenue stream. Either way, I'm firing her.
And also for the record, I'm starting to think the lessening of my arthritis pain might have been due to a supplement I was taking called Celadrin because I stopped taking it and it seems to have returned to its prior level.
I tried Celadrin once but it actually make my joints very, very painful, the opposite of the intended effect!